Some integral inequalities of the Volterra type

Main Article Content

Chyng Nan Chou
Gou-Sheng Yang


In this paper we establish some integral inequalities of Volterra type which provide explicit bounds on unknown functions. These inequalities can be used as convenient tools in the study of certain integral equations.

Article Details

How to Cite
Chou, C. N., & Yang, G.-S. (2005). Some integral inequalities of the Volterra type. Tamkang Journal of Mathematics, 36(2), 167–178.
Author Biographies

Chyng Nan Chou

Center for General Education, Northern Taiwan Institute of Science and Technology, Peito, Taipei, Taiwan 11202.

Gou-Sheng Yang

Department of Mathematics, Tamkang University, Tamsui, Taiwan 25137.

Most read articles by the same author(s)

1 2 3 > >>